It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addison's Disease Message Board


Addison's Disease Board Index


I've been on prednisone for years to treat CD. After surgery several years ago my GI tapered me off of them, but I ended up very stiff and painful joints so a rheumatologist put me back on 5 mg where I have remained for years. My General practioner asked me to try and come off of it again but he wasn't very knowledgable because he told me to take half one week and the following week to go off of them. From experience for long term prednisone use, this format of withdrawal was much too quick.

I did not take his advice but instead tapered by a 1/4 alternating every 2nd day with 3/4 one day and a whole 5 mg the next. Then 3/4 alone. Even that caused me anxiety symptoms, shakes and palpitations. I remained on that for several weeks. Then I went alternating from 3/4's to 1/2 of the 5 mg where I remain today.
But I am extremely cold. We had our first snow a few days ago but I am in a heated house but feel like I have hypothermia. At present I am wearing 2 sweaters, leg warmers and a hat in the house and have a heater running on top of forced air heating which is set at 70 plus. This has been going on for a few days now. I also have some joint stiffness pain and back pain and feel tired. Could this be prednisone tapering related or maybe it's just the flu or something?





All times are GMT -7. The time now is 08:26 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!